# SDR AALA200810288

- Difficulty date: November 17, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 46,380 hours, 22,585 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STATIC PORT PLATE DOUBLER RING HAS SEVERAL SMALL AREAS OF CORROSION.  REMOVED AND REPLACED RIGHT STATIC PORT DOUBLER RING.
